zbMATH — the first resource for mathematics

On \(\tau\)-completeness in the class of determinate functions. (English. Russian original) Zbl 0921.03026
Russ. Acad. Sci., Dokl., Math. 46, No. 2, 264-268 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 3, 399-403 (1992).
We solve a problem on completeness in a class of mappings that can be realized by determinate functions in words of length \(\tau\) composed of letters of an arbitrary finite alphabet. We do this by means of an efficient listing to the set of all \(\tau\)-precomplete classes.

03B50 Many-valued logic
03E20 Other classical set theory (including functions, relations, and set algebra)
68Q45 Formal languages and automata